# SDR CA031029003

- Difficulty date: October 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Bulb
- Condition: Burned Out
- Location: Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) (HDG) ANNUNCIATOR LIGHT INOP. BULBS ARE NOT FIELD REPLACEABLE, THEREFORE A SERVICEABLE CONTROLLER WAS INSTALLED.  THERE IS 2 OTHER SOURCES OF THE HDG ANNUNCIATOR IN THE EFIS SYSTEM.
